# SDR SCNA97091

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 819
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE LEFT INBOARD SEAT TRACK AT STATION 819 WAS FOUND GOUGED AND CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK, FABRICATED, AND INSTALLED A NEW SECTION OF SEAT TRACK IN ACCORDANCE WITH B727 SRM 53-10-1, AND 51-30-2.
